Ronald Reagan Presidential Library Digital Library Collections

This is a PDF of a folder from our textual collections.

Collection: Reagan, Ronald: Gubernatorial Papers, 1966-74: Press Unit

Folder Title: Governor's Daily Schedules 1967 [05/01/1967-10/01/1967]

Box: P24

To see more digitized collections visit: https://reaganlibrary.gov/archives/digital-library

To see all Ronald Reagan Presidential Library inventories visit: https://reaganlibrary.gov/document-collection

Contact a reference archivist at: reagan.library@nara.gov

Citation Guidelines: https://reaganlibrary.gov/citing

National Archives Catalogue: https://catalog.archives.gov/

MONDAY, MAY 1

11:00 am	Depart RR residence for Biltmore Hotel
11:45 am	Arrive Biltmore Hotel for University of California Law Day Luncheon RR to speak 20 minutes
1:30 pm	Depart Biltmore Hotel for Los Angeles International Airport
2:35 pm	Depart for Sacramento Airport via PSA Flight #483
3:25 pm	Arrive Sacramento Airport - proceed to Executive residence

TUESDAY, MAY 2

8:00 am	Depart Executive Residence for breakfast at Senator Hotel with PMB, LN, PJB
9:30 am	Press Conference - Press Conference Room
10:30 am	Meeting with Tom Reed (Governor's Study - hour)
11:00 am	Legislative time
	<pre>11:15 am - Meeting with former Assemblyman Byron Rumford - PMB, LN, VS, JL (Governor's Office - 15 minutes)</pre>
Noon	Lunch on the west lawn of the Capitol with eighth grade class from Pleasant Hill (one hour)
1:30 pm	Legislative time
	1:30 pm - Assemblyman Shoemaker
	2:00 pm - Assemblyman Crown
	2:30 pm - Speaker Unruh
3:00 pm	Cabinet meeting (WC, GL, NL, SW, EC, GPS, PMB, LN, MD) (Governor's Office - ½ hour)
3:30 pm	Meeting with Ed Meese (Governor's Office - 12 hour)
4:00 pm	Meeting with Volunteer Participants, Survey on Efficiency and Cost Control (Auditorium, The Resources Building, Main Floor - one hour)
	Depart Resources Building for Executive Residence

WEDNESDAY, MAY 3

9:00	am	Depart Executive Residence for Office - staff time
11:45	am	Meeting with French Ambassador to the United States, Mr. Charles Lucet (Governor's Office - 15 minutes)
12:30	pm	Meeting with Lt. Governor Bob Finch, PMB, LN, SQ (Lunch to be served at 1:00 pm)
2:00	pm	Meeting with Paul Haerle, Lt. Governor Bob Finch, PMB, LN regarding appointments (Governor's Office - 1 hour)
3:00	pm	Cabinet Meeting (WC, GL, NL, SW, EC, GPS, PMB, LN, MD) (Governor's Office - ½ hour)
3:30	pm	Staff time
4:00	pm	Legislative time
5:00	pm	Legislative Leadership Meeting (Senator McCarthy, Assemblymen Monagan and Mulford, PMB, LN, SQ, VS, JL)
6:15	pm	Drop-by Kern County Products Reception and Dinner, American Legion Post No. 61, 15th and H Streets
6:45	þm	Depart for Executive Residence

GOVERNOR'S SCHEDULE

THURSDAY, MAY 4

	[444년] [254일 전 1842년] Propinski Horach H
8:45 am	Depart Executive Residence for Office
9:00 am	Legislative time
	9:00 - Senator Collier, Gordon Luce, VS, JL re. reorganization bill (remove fuce 9:30 - Bill signing from Hiway Com.)
10:00 am	Brief meeting with regional directors of the Community Action Program (Governor's Council Room - 15 minutes)
10:30 am	Interview with Don McGaffin of KPIK (Governor's Office - ½ hour)
11:00 am	Meeting with Ed Meese
11:15 am	Meeting with group of retarded children, Miss Dina Machiavelli (their teacher), and Senator Burgener (Governor's Office - 15 minutes)
11:30 am	Depart Office for tour of a Department - (20 minutes)
	Proceed to Executive Residence for lunch and pictures with Mrs. Reagan for Vogue Magazine
Afternoon	No public appointments scheduled
7:00 pm	Legislative Dinner at the Executive Residence

FRIDAY, MAY 5

8:15 am	Depart Executive Residence for Sacramento Airport
8:30 am	Depart Sacramento Airport for Los Angeles Airport via Jet Commander - Nick Timish will interview RR for Time Magazine
9:30 am	Arrive Los Angeles Airport - proceed to Los Angeles Office - Accompanied by Ed Kosner of Newsweek
10:30 am	Arrive Los Angeles Office - picture taking
11:00 am	Meeting with representatives of the Mexican Press (Governor's Office - 1 hour)
Noon	Depart Office for RR Residence
6:00 pm	RR depart RR Residence for reception for Bob Beverly, Republican candidate for 46 Assembly Seat, at Hacienda Hotel, 525 North Sepulveda, El Segundo (213-322-1212)
6:30 pm	Arrive Hacienda Hotel
7:00 pm	Depart Hacienda Hotel for RR Residence

(Overnight - Los Angeles)

SATURDAY, MAY 6

2:00 pm	Depart RR Residence for Orange County Airport
3:00 pm	Arrive Orange County Airport for dedica- tion of new facilities. Dennis Carpenter to introduce RR for 10 minute remarks
3:30 pm	Depart Airport for New Breakers Hotel (210 East Ocean Boulevard, Long Beach) (213-432-8781) for rest
7:00 pm	Proceed to Long Beach Arena (270 East Seaside Boulevard) (213-437-2771) for UROC Convention
	6:30 - Reception 7:30 - Dirner
	Depart for RR Residence

(Overnight - Los Angeles)

SUNDAY, MAY 7

No appointments scheduled

(Overnight - Los Angeles)

MONDAY, MAY 8

Rancheros Vistadores

COVERNOR S SCHEDULE

8845		Depart Executive Residence for Office
9800		Arrivo Office
10:30	21.	Mooting with Dr. Lewis Wash, Superintendent of Camarillo State Hospital
11:00		Staff time
11813		Meeting with Ivy Baker Priest regarding drawing of San Francisco Harbor Improve- ment Bonds (Governor's Office - 15 minutes)
11:30		Cabinet Meeting (WC, GL, NL, SW, BC, GPS, PMB, LN, MD) (Governor's Office - 45 minutes)
12:15		Lunch in Office - LW, PUB
L: 30		Press Conference - Press Conference Noom
2:00		Pictures for Portune Magazine - 10 minutes
28.15		Drop-by Senator Hotel to extend greatings to California Community Television Association - 15 minutes
3:00		Meeting with Mr. Benjamin Biaggini and Mr. Allan Furth of Southern Pacific Railroad, Bill Clark (Governor's Office - 's hour)
3030		Legislative time
		3:30 pm - Pictures with Legislators 4:00 pm - Bill signing
		Depart Office for Executive Residence
7200		Lagislative Dinner at the Executive Residence

COVERIOR S SCREDULE

VERRESDAY, SAT IL

7:30 80	Depart Executive Residence for Sacramento Airport
8:00 am	Board plane for brisking of group
6:15 20	Depart Sacramento Airport for Fresho Airport
9:45 32	Arrive Fresno Airport
10:00 am	Press Conference
10:45 am	Depart Freezo for Sacramento Airport
11:30 am	ER met by MR - proceed to Elke Club
Noon	RR, MR arrive Mirror Room, Elks Club, for State Women's and Men's Club Luncheen - (RR to speak 15 minutes)
	Return to Cffice
7:30 pm	Interview with Joe Bigham of the Hapa Register (Governor's Office - 4 hour)
3,00 980	Meeting with Paul Haerle, Phil Battaglia, Lym Hofziger regarding appointments (Governor's Office - 1 hour)
4:00 pm	Recting with Lyn Hofziger (Governor's Office - 's hour)
4:30 50	Legislative time
5:00 ;***	Legislative Leadership (Senator McCarthy, Assemblymen Monagan and Mulford, PMB, LN, SQ, VS, VL)
	Depart Office for Executive Residence

GOVERNOR S SCHEDULE

8:45 am	Depart Executive Residence for Office
9300 am	Staff time
9:30 am	Heeting with Executives' Seminar on California State and Local Government (Governor's Council Room - 20 minutes)
10:00 am	Interview with Miss Nora Laing and Miss Ingrid Claimont of Stockholm (Governor's Office - 'y hour)
10:30 am	Meeting with Dr. Rafferty to introduce new members of the State Board of Education. Howard Day and Dr. Thomas Harwood (Governor's Office - 15 minutes)
11:00 800	Meeting with Senator Beilenson
11:45 am	Moeting with the South Bay Chamber of Commerce with Assemblyman Priolo and Senator Stevens (Governor's Council Room - 10 minutes)
Noon	Lanch in Office with Lt. Governor Bob Finch, PMB, IM, SQ
12:45 pm	Depart Office with Lt. Governor for Press Conference Room to take call from President commemorating installation of 100 millionth telephone
1:40 3	Return to Office
1:45 900	Radio tape for KFWB - Los Augeles (Governor's Office - 20 minutes)
2:15 pm	Meeting with Senators Burns and Miller
3:15 ;**	Governor's Council Meeting - Governor's Council Room
3:30 ym	Cabinet Meeting (WC, GL, NL, SW, EC, GPS, PMB, LN, ND) (Governor's Office - 's hour)
4:00 pm	Depart Office for Executive Residence
7:00 pm	Legislative Dinner at the Executive Residence

FRIDAY, MAY 12

8:45 am	Depart Executive Residence for Office
9:00 am	Arrive Office
9:30 am	Legislative time
10:30 am	Cabinet Meeting (WC, GL, NL, SW, EC, GPS, PMB, LN, MD) (Governor's Office - ½ hour)
11:00 am	Legislative time - Bill signing
11:30 am	Presentation of ticket to Expo '67 by Representative of Canadian Government (Governor's Office - 5 minutes)
11:45 am	Picture for Estonian Song Festival (Governor's Office - 5 minutes)
Noon	Tentative: Lunch with Bishop Bell
Afternoon	No public appointments scheduled

(Overnight - Sacramento)

SATURDAY, MAY 13

Evening Tentative: Private Dinner

(Overnight - Sacramento)

SUNDAY, MAY 14

No public appointments scheduled

GOVERNOR'S SCHEDULE

9:15 am	Depart Executive Residence for KKTV Studios (601 - 7th Avenue - 441-4041)
9:30 am	Arrive Studios
10:00 am	Taping of show (one hour)
11:15 am	Depart Studios for Office
Noon	Lunch in office with Sam Zellman, Election Unit Chief, CBS: Bill Leonard, CBS Vice- President: LN, NCS
2:00 pm	Meeting with Gordon Smith, PMB, LN, regarding budget (Governor's Office - 1 hour)
3:00 3:00	Cabinet Meeting (WC, GL, ML, SW, EC, GPS, PMB, LW, MD) (Governor's Office - 1 hour)
4:00 gan	Signing of Crime Bill
5:00 pm	Depart Office for Executive Residence
7:00 pm	NR, NR depart Executive Residence for El Rancho Hotel, West Sacramento, for

6:00 pm - Cocktails 7:30 pm - Dinner

(Overnight - Sacramento)

Santa Maria Barbecus

COVERHOR'S SCHEDULE

3:45 am	Depart Executive Residence for office
9:00 am	Meeting with PMB, LM, PJB
9:30 am	Press Conference - Press Conference Roca
10:30 am	Meeting with Lyn Mofziger
11:00 am	Cabinet Moeting (WC, GL, NL, SW, EC, GPS, FMB, LW, MD) (Governor's Office - ½ hour)
11:45 02	Greetings to Santa Monica Chamber of Commerce, Senator Stevens, Assemblyman Priolo, JL (Governor's Council Room - 10 minutes)
Econ	Lunch in office with Lt. Governor Finch, FMB, LW, SQ
1:30 pm	Greetings to Chambers of Commerce from Senator Deukmejian's District (Governor's Council Room - 10 minutes)
1:45 pm	Picture for Mational Transportation Week (Governor's Office - 5 minutes)
2:00 pm	Heeting with Paul Baerle, PMB, LW regarding appointments (Governor's Office - 4 hour)
2:30 pm	Mosting with Holmes Tuttle and PMB (Governor's Office - 4 hour)
3:30 pm	Depart office for Sacramonto Airport
4:00 pm	Depart Sacramento Airport for Los Angeles Airport via PSA #484
4:50 pm	Arrive Los Angeles Airport - proceed to private suite, Biltmore Retel
5:30 pm	Arrive Biltmore Hotel

7:00 pm Merchanis and Manufacturers Association Annual Banquet, Bilimore Bowl Black tie

Proceed to Private Reception - Renaissance Room

MR to speak 20 minutes

6:30 pm

Depart for RR Residence

(Overnight - Los Angeles)

WEDNESDAY, MAY 17

am	Depart RR Residence for Ambassador Hotel
pm	Arrive Cocoanut Grove for Herald Examiner's Youth Forum Luncheon - RR to speak 10 minutes
pm	Depart Ambassador Hotel for Santa Monica Airport
pm	Depart Santa Monica Airport for Watsonville Airport (Weather permitting - Alternate: San Jose Airport)
pm	Arrive Watsonville Airport - proceed by car to Pasatiempo Inn (555 Highway 17 - 408-423-5000)
pm	Depart Pasatiempo Inn for University House, Santa Cruz Campus, for Chancellor's Dinner
	bw bw bw

(Overnight - Santa Cruz)

THURSDAY, MAY 18

Meeting of the Regents of the University

COVERNOR'S SCHEDULE

PRIDAY, MAY 19

10:00 am Arrive Office - bill signing

10:30 am Meeting with Assemblyman Veneman

(Governor's Office)

11:00 am Depart Office for El Macaro Country

Club for Legislative Golf Tournament

Noon Arrive El Macero Country Club (Main phone number: 753 3363 -

Davis: Greens Superintendents

753 3366 - Davis)

Afternoon Depart El Macero Country Club for

Executive Residence

SATURDAY, MAY 20

9:00	am	Depart Executive Residence for Sacramento Airport
9:30	am	Depart Sacramento Airport for Chico Airport via Twin Beech
10:15	am	Arrive Chico Airport - proceed to Chico State College
10:30	am	Arrive Chico State College for ceremonies inaugurating Dr. Robert E. Hill, President of the College
11:30	am	Ceremonies begin RR to give remarks
1:00	pm	Delegates Luncheon
2:00	pm	Depart Chico for Chico Airport
2:15	pm	Depart Chico Airport for Sacramento Airport
2:45	pm	Arrive Sacramento - proceed to Executive Residence
		(Overnight - Sacramento)

SUNDAY, MAY 21

No public appointments scheduled

(Overnight - Sacramento)

MONDAY, MAY 22

am	No public appointments scheduled
1:30 pm	RR, NR depart Executive Residence for new site of California Exposition and Fair
2:00 pm	Groundbreaking ceremonies - RR to speak 15 minutes
2:35 pm	RR, NR depart Fairgrounds for Executive Residence

GOVERNOR'S SCHEDULE

NONDAY, NAY 22

9:45	833	Depart Executive Residence for Office
10800	8.4	Arrive Office
10:15	am	Picture with Dain Domich for publicity for the Sacramento fund-raiser (Governor's Office - 5 minutes)
10:30		Meeting with Gordon Smith, Roy Bell, Jim Dwight, Phil Battaglia, Lyn Mofziger (Governor's Office - 1 hour)
11:30		Brief filming for Employment film (Governor's Office - 20 minutes)
Noon		Depart Office for Executive Residence
1:30		RR, NR depart Executive Residence for new site of California Exposition and Fair
2:00		Groundbreaking ceremonies RR to speak 15 minutes
2235	y	RR, NR depart Fairgrounds for Executive Residence

9:00	4.10	Dapart Executive Residence for El Dorado Hotel with Ed Messe
9:30		Arrive El Dorado Hotel for brief greetings to California Peace Officers Association meeting
9:50		Depart El Dorado Hotel for Office
10:15		Arrive Office
10:45	&10	Brief meeting with Mnyor Shelley of San Francisco (Governor's Office - 15 minutes)
11:00	200	Meeting with Gordon Smith, Roy Bell. Jim Dwight, PME, LM (Governor's Office)
12:30		Lunch with PMB, LN, PJB in PMB's Office
1:30		Press Conference - Press Conference Room
2:45	230	Cabinet Meeting (WC, GL, NL, SW, RC, GPS, PMB, IN, MD) (Governor's Office - % hour)
3830	D M	Meeting with representatives of the NAACP (Governor's Office - 20 minutes)
4300		Legislative time
		4:00 pm - Assemblyman Veysey (15 minutes) 4:30 pm - Assemblyman Bagley (15 minutes)
		Depart Office for Executive Residence
7:00	(***	Legislative Dinner at the Executive Residence

WEDNESDAY, MAY 24

8:45	Depart Executive Residence for Office
9×00 2m	Azrivo Office - Staff work
10:30 am	Mesting with Assemblyman Daffy (Governor's Office - 15 minutes)
11:00 am	Mesting with Sonators Burns, Miller, Deskuejian, and Dolwig (Governor's Office - 'y hour)
11:30 ***	Meeting and pictures with Charles Schulz. Creator of Peansts, and Mrs. Schulz
Noon	RR. Mr. and Mrs. Schulz depart Office for lunch at the Executive Residence
1830 28	Depart Executive Residence for Office
2:00 pm	Interview with Harvey Sachs of KTTV - Los Angeles (Governor's Office - % hour)
2845 pm	Brief meeting with Mr. Fred Gilbert, Pirst Vice President of Time-Life Broadcasting (Governor's Offics - 5 minutes)
3200 pm	Meeting with Paul Haerle, PMB, LN regarding appointments (Governor's Office - 's hour)
4:00 pm	Interview with Dan Visnic of the Berkeley Alumni Magazine (Governor's Office - 5 hour)
4:30 pm	Legislative time - Bill signing
5:00 pm	Lagislative Leadership Meeting

Depart Office for Executive Residence

GOVERNOR S SCHROUTER

THIREDAY, MAY 25

8:45 am	Depart Executive Residence for Office
9:00 am	Arrive Office - Staff work
11:45 am	Meeting with Gordon Luce and members of Governor's Commission on Traffic Safety (Governor's Office - 15 minutes)
Noon	Radio tape and still pictures for California Horse Show Association (Governor's Office - 15 minutes)
12:30 pm	Depart Office for lunch at the Executive Residence
2:00 pm	Cabinet Meeting (WC, GL, NL, SW, EC, GPS, PMB, LN, MD) (Governor's Office - 's hour)
2:30 pm	Brief greetings to the National City Chamber of Commerce and Assemblyman Deddah (Governor's Council Room - 5 minutes)
3:00 pm	Meeting with Dr. Papke, Lee Kaiser and members of the Tax Task Force (Governor's Office - % hour)
4200 pm	Logislative time - Bill signing
	Depart Office for Executive Residence
7:00 pm	Legislative Dinner at Executive Residence

77.TD.Y. MAY 26

8845 83	Depart Executive Residence for Office
9800 au	Arrive Office
9:30 828	Meeting with Senator Kuchel (Governor's Office - 's hour)
10:00 am	Meeting with Gordon Smith, Roy Bell, Jim Dwight, PMB, IN (Governor's Office - 45 minutes)
10:45 am	Meeting with Cap Weinberger (Governor's Office - 15 minutes)
11:00 am	Picture with Mr. Fenaro for the Institute on Government and Armand Delgado (Governor's Office - 10 minutes)
11:30 am	Drop by the Governor's Advisory Council on Ocean Resources (Colonel Gillenwaters will be present) (Governor's Council Room - 10 minutes)
Noon	Depart Office
	Depart Sacramento Airport for Santa Barbara Airport
	Arrive Santa Barbara Airport - proceed to the home of Mr. and Mrs. Hugh Evans, 465 Hot Springs Road, Montecito, for Santa Barbara - Ventura Fund-Raiser
5:30 pm	DR. WR arrive fund-raiser
7:00 pm	Depart Montecito for RR Residence in Los Angeles via car

(Overnight - Los Angeles)

SATURDAY, MAY 27 - MONDAY, MAY 29

No public	appointments	scheduled
(Overnight	- Los Angele	es)

TUESDAY,	MAY 30	
TODODAL,	THAT JO	

SDAY, MAY 30		
4:00 pm	RR, NR depa Angeles Air	art RR residence for Los port
4:40 pm		part LAX for Sacramento Airport Airlines flight # 658
5:40 pm	RR, AVC arrive Sacramento Airport	
	(4:45 pm	NR departs LAX for Sacramento Airport via PSA flight # 583
	5:35 pm	NR arrives Sacramento airport)
5:45 pm	RR, NR prod	ceed to Executive Residence

GOVERNOR'S SCHEDULS

MEDITE CONT. MAY 31

8:45 am	Depart Executive Residence for Office
9:00 20	Arrive Office - staff work
3.35	Meating with Senator Beilenson
Moon	Bill signing
12:30 pm	Depart Office for lunch at Executive Residence
1:45 pm	Depart Executive Residence for Office
2:00 pm	Interview with Lee Edwards, political writer (Governor's Office - 's hour)
2830 pm	Staff time
4900 pm	Cabinet Meeting (WC, GL, NL, SW, EC, GPS, PMB, LN, MD) (Governor's Office - 's hour)
48 30 pm	Meeting with PMB and LM
5:00 pm	Legislative Leadership meeting (Senator McCarthy, Assemblymen Monagan and Mulford, PMB, LW, SQ, VS, JL) (Governor's Office)

Depart Office for Executive Residence

6845 a	3	Depart Executive Residence for Office
98 0 0 a		Arrive Office - Bill signing
10:00 a		Interview for NPC documentary "Loyal Opposition" (Governor's Office - % hour)
10:30 a		Staff time
11:00 &		Meating with Dr. Morrison, President of California Medical Association, Dr. Kilroy, Legislative Chairman, and Den Reed (Governor's Office - 15 minutes)
11:30 8		Meeting with Mr. James Kearney, President San Francisco Longshoremen (Governor's Office - 15 minutes)
11:45 8		Picture with Assemblymen Vincent Thomas
Noon		Public Hearing - Toll Bridge Authority
12230 g		Depart Office for lunch at Executive Residence
		Depart Residence for Office
2:15 x		Meeting with Allan Grant (Governor's Office - 15 misstes)
2830 1		Interview with Bill Lawrence of ABC (Governor's Office - % hour)
3800 1		Staff time
4:00 1		Brief meeting with Supervisor Warren Dorn (Governor's Office - 15 minutes)
5800		Open House for Deputy Directors
5830		Depart Office for Executive Residence

COVERNOR'S SCHEDULE

Jackson Policy Committee Street Street Street	-0125200AUE	+ 020-16/70/90%:	457	ě.
· 经数据证据 "我" 第 60 100 100 100 100 100 100 100 100 100	- Kill 8	200 St. 100 C	. 2	9
FRIDAY,	 \$60.00	MIS	62	₿Đ.

8:45	Depart Executive Residence for Office
9:00 80	Arrive Office - staff time
9830 818	Honor Roll Students, 4th and 5th grades, Lambore Maval Air Station (Governor's Office - 5 minutes)
9:45 82	Picture with Miss Bronze Contestants (Governor's Office - 10 minutes)
10:00 am	Cabinet Meeting (WC, GL, NL, SW, EC, GPS, PMB, LW, MD) (Governor's Office - 30 minutes)
10:30 am	Interview with Bill Lawrence of ABC (Governor's Office - 's hour)
11:00 am	Meeting with representatives of the Urban League (Governor's Office - 20 minutes)
11:30 am	Depart Office for Departmental Visit en route to Executive Residence for lunch
Afternoon	No public appointments scheduled

7:00 pm RR. NR depart Executive Residence for El Rancho Hotel (1029 West Capitol Avenue, 371-6731)

7:15 pm Arrive El Rancho Hotel for Sacramento Fund-Raiser

6:30 pm - Reception 7:30 pm - Dinner

GOVIENCE S SCHEDITE

SATURDAY, JUNE 3

8: 15 42	Depart Exacutive Residence for Sacramento Airport
8:45	Depart Sacramento Airport for Los Angeles Airport via PSA # 188
9:50 am	Arrive Los Angeles Airport - met by Barney
11:00 mm	Funeral pervices - First Congregational Church, 540 South Commonwealth - Chateau Chapel (213 385 1341)
approx 12:15 pm	Depart Samta Monica Airport for Sacramento Airport via Jet Commander
1:15 241	Arrive Secremento Airport - proceed to Executive Residence

MONDAY, JUNE 5

8:45	am	Depart Executive Residence for Office
9:00	am	Arrive Office - staff work
11:15	am	Depart Office for Executive Residence - pictures with Mrs. Reagan
11:30	am	Lunch at Executive Residence with Reverend Donn Moomaw
1 15	pm	Depart Executive Residence for Office
1:30	pm	Brief meeting with Peter D. Houser (Governor's Office - 5 minutes)
1:45	pm	Interview with Bob Grant - KLAC - (Nancy Reynolds to place call to station) (Governor's Office - 10 min.)
2:00	pm	Legislative Time
3:00	pm	Cabinet meeting (Governor's Office - ½ hour)
3:30	pm	Meeting with Mr. Charles Shreve, Regional Director for HEW, and Spence Williams (Governor's Office - 15 min.)
4:00	pm	Legislative Time
5:00	pm	Open House for Deputy Directors
5:30	pm	Depart Office for Executive Residence

TUESDAY, JUNE 6

9:00	am	Depart Executive Residence for Resources Building
9:30	am	Arrive Resources Building for Governor's Conference for Directors, Deputy Directors, and Secretaries
9:30	am	Remarks to conferees (Resources Audi- torium) - 20 minutes)
10:00	am	Depart Resources Building for Office
10:30	am	Meeting with Gordon Smith, Dr. Rafferty, PMB, LN regarding the budget (Governor's Office - 1/2 hour)
11:00	am	Bill Signing
11:30	am	Meeting with Tom Reed, PMB, LN (Governor's Office - ½ hour)
Noon		Lunch with PMB, LN, PJB in PMB's Office
1:30	pm	Press Conference - Press Conference Room
3:00	pm	Staff time
5:30	pm	Depart for Sacramento Airport
6:00	pm	Depart Sacramento Airport for San Diego Airport via Jet Commander
7:15	pm	Arrive San Diego Airport - proceed to El Cortez Hotel for Marine Tech- nology Society Banquet
7:30	pm	Arrive El Cortez Hotel
		6:00 pm Social Hour 8:00 Dinner
10:00	pm	Depart El Cortez for San Diego Airport
10:15	pm	Depart San Diego Airport for Sacra- mento Airport via Jet Commander
11:30	d bw	Arrive Sacramento Airport - proceed to Executive Residence

WEDNESDAY, JUNE 7

9:00 am	Depart Executive Residence for Office
9:15 am	Arrive Office - staff work
Noon	Bill signing
12:30 pm	Lunch with Lt. Governor Finch, PMB, LN, SQ (Governor's Office)
2:00 pm	Meeting with Paul Haerle, PMB, LN regarding appointments (Governor's Office -l hour)
3:00 pm	Legislative Time
4:00 pm	Cabinet Meeting (Governor's Office - ½ hour)
4:30 pm	Meeting with Mr. James Kearney and Bill Clark (Governor's Office - 15 minutes)
5:00 pm	Legislative Leadersnip Meeting
	Depart Office for Executive Residence

THURSDAY, JUNE 8

9:00	am	Interview with Solon Gray, KXTV, at Executive Residence
9:30	sm	Depart Executive Residence for Office
10:00	am	Meeting with Friends of Reagan (Governor's Council Room - ½ hour)
11:00	am	Depart Office for San Francisco via car
12:30	pm	Arrive Tenetian Room, Fairmont Hotel, for Pacific Coast Builders luncheon
		RR to give greetings
2:00	pm	Depart San Francisco for Sacramento via car - proceed to Executive Residence

FRIDAY, JUNE 9

8:45 am Depart Executive Residence for KXTV studios, 601 7th Avenue,

Sacramento (441 - 4041)

9:00 am Arrive studios for taping of Bill

Buckley Show

Depart studios for Office

11:15 am Meeting with Republican County

Chairmen and County Finance Chairmen (Governor's Council Room - 45 minutes)

Noon Depart Office

SATURDAY, JUNE 10

6:30 pm RR, AVC arrive Monterey Airport

via Jet Commander for Monterey fund raiser - joined by NR (Met-by Dale at the Airport) Proceed to

Mark Thomas Inn

7:15 pm Depart for Corral de Tierra Country

Club (Corral de Tierra Road, Salinas;

408 372 7715)

6:30 pm Cocktail Hour

8:00 pm Buffet

9:00 pm Remarks by RR

10:00 pm Depart Country Club for Monterey

Airport - proceed via separate

planes for Los Angeles

(Overnight - Los Angeles)

SUNDAY, JUNE 10

No public appointments scheduled

(Overnight - Los Angeles)

GOV:RMOR'S SCHEWILE

9800 am Arrive Office	
9:30 am Press Conference	
11:00 am Bill signing (Governor's Office - 1 h	(PLS)
Noon Lunch with Lt. Governor Finch, PMB, I	
2:00 pm	
2:30 pm Meeting with Mr. Rudolph Paterson, President of Bank of America (Governo Office - 15 minutes)	
3:00 pm Heeting with representatives of State Service Clubs for Local Government Week (Governor's Council Rock - 15 M	
3:30 pa Heeting with Senator Stiern, GPS, PMI (Governor's Office - % hour)	
4:00 pm Heating with Mrs. Martin and Mrs. Bo of the PTA (Governor's Office - 15 m	
4:40 pm Pictures (Governor's Office - 5 minu	:00)
5:00 pm Logislative Leadership Meeting	

Depart Office for Executive Residence

GOVERNOR S SCHEDULE

MEDNESDAY, JUNE 14

7:45		Depart Executive Residence for Senator Hotel
8:00		Arrive Senator Hotel for "Pig Breakfast with Legislators
9800		Depart Senator Eotel for Office
9315	&10	Brief Meeting with Dick Byrne and PMB
10:45		Meeting with members of Transportation Task Force (Governor's Council Room - 15 minutes)
11800		Bill Signing (Governor's Office - 4 hour)
11:30		Depart Office - Department visit - proceed to Executive Residence for lunch
1815		Depart Executive Residence for Office
1:25		Meeting with W. Mark Felt and Ted P. Rosack of the P.B.I. (Governor's Office - 3 min.)
1:30		Cabinet Neeting (Governor's Office - 1 hour)
2:00		Meeting with Paul Haerle, PMB, LW regarding appointments (Governor's Office - 'g hour)
2:30		Meeting with Vinc Kennedy (Governor's Office - 15 minutes)
4:00		Depart Office for San Francisco via car
5:30		Arrive St. Francis Hotel - met by MR (415-397-7000)
6:45		Depart St. Francis Hotel for San Francisco Fund-Raiser - Cow Palace
7:00		Arrive Cow Palace - proceed to Sky Room for Reception
		7:30 pm - Dinner 8:15 pm - RR to speak 20 minutes
		Depart Cow Palace for St. Francis Hotel

(Overnight - San Francisco)

And the same of th	A PER A SECURIA AND A PROPERTY OF	16
PAJDAY	THE STATE	Sc. 8500
在水流流 於 医 在 4個 点色	D. 化聚 器 整张统统	30 30 40
The state of the s	AND THE PROPERTY.	

S:45 em	Depart Emecutive Residence for Office
9:00 am	Arrivo Offico - staff time
9:30 az	Interview with Mr. Shoomaker of MBC Hews (Governor's Office - 4 Lour)
10:00 834	Logiciativa Time
	10:00 am - Mesting with Vern Underwood, Ernest Winkery, Sante Quetrin and Judge Caribaldi (Covernor's Office - 's hour)
	10:30 am - Bill signing
11:00 am	Neeting with California Manufacturers Association Executive Board (Governor's Office - 20 minutes)
11:30 32	Depart Office - Department visit - proceed to Emecutive Residence for Lunch
	Return to Office
4:00 ga	Noeting with Mr. Laurence Rockefeller, Mr. Diamond, Mr. Omith, and PMR (Governor's Office - 15 minutes)

Depart Office for Executive Residence

(Oversight - Secrements)

FRIDAY, JUNE 16

8:45 am	Depart Executive Residence for Office
9:00 am	Arrive Office - staff time
9:30 am	Interview with Mr. Shoemaker of NBC News (Governor's Office - ½ hour)
10:00 am	Bill Signing - 1 hour
11:00 am	Meeting with California Manufacturers Association Executive Board (Governor's Office - 20 minutes)
11:30 m	Depart Office - department visit - proceed to Executive Residence

(Overnight - Sacramento)

SATURDAY, JUNE 17

No public appointments scheduled (Overnight - Sacramento)

SUNDAY, JUNE 18

4:00 pm Staff party hosted by Governor and Mrs. Reagan at Executive Residence

MONDAY, JUNE 19

8:30	am	Depart Executive Residence for Sacramento Airport
9:00	am	Depart Sacramento Airport for Las Vegas via Jet Commander
10:00	am	Arrive Las Vegas Airport - proceed to the Riviera Hotel (702 735 5111)
10:30	am	RR to address the National Sheriff's Association
11:15	am	Depart Hotel for Airport
11:30	am	Depart Airport for Sacramento
12:30	pm	Arrive Sacramento - proceed to Executive Residence
2:45	pm	Arrive Office
3:00	pm	Cabinet Meeting (Governor's Office - l hour)
4:00	pm	Meeting with Dr. Lowry, PMB, WPC, SW, Jim Shumway (Governor's Office - 15 minutes)
4: 30	pm	Interview with Bill McNabb of Quarterhorse Magazine (Governor's Office - ½ hour)
5:00	pm	Open House for Directors and Deputy Directors - Human Relations & Finance:
		Depart Office for Executive Residence

COTERNOR S SCHEDULE

9:00 ***	Depart Executive Residence for Sacramento
	Airport
9:30 80	Depart Airport via Twin Beach for Tabos Airport
10:00 am	Arrive Tahoe Airport - proceed via car to Sahara Tahoe Hotel (702 588 6211)
10:30 am	Address the California Society of Certified Public Accountants
11:15 am	Depart Hotel for Taboe Airport
11:30 am	Depart Airport for Sacramento Airport
Noon	Arrive Sacramento Airport - proceed to Office
1:30 pm	Press Conference
2:45 200	brief meeting with Mrs. Tautsumi from Japan (Governor's Office - 10 minutes)
3:00 pm	Bill Signing - 1 hour
4:00 200	Meeting with Lyn Wofziger (Governor's Office - 1 hour)
5:00 pm	Logislative Leadership Meeting
	Depart Office for Executive Residence
7:00 pm	Dinner at Executive Residence for Supreme Court Justices and State Bar Board of Governors and wives

WIDNESDAY, JUNE 21

8:45		Dopart Executive Residence for Office
9::00	A 10	Arrive Office - meeting with Senator Coombs (Governor's Office - 15 minutes)
10:00	200	Meeting with Paul Haerle (Governor's Office - 5 minutes)
10:15	&	Legislative Time
		10:15 sm Waddie Deddeh (15 minutes)
		10:30 am Picture with Lorraine Johnson and Sue Lord for "Up With People" at the request of Assemblyman Campbell (5 minutes)
		10:35 am Ken MacDonald (15 minutes)
		10:50 am Walter Powers (10 minutes)
11:00	813	Depart Office for Sacramento Airport
11:30	Q1	Depart Sacramento Airport for Orange County Airport via Jet Commander
12:30		Arrive Orange County Airport - proceed to Newporter Inn (714-644-1700)
1:00		Arrive Newporter Inn for lunch in the Fountain Room - Committee on the Selection of a President
3,00		Interview with Jim Perry of the Estional Observer (Governor's Villa - % hour)
6:30		Party for Regents and wives
		6:30 pm Cocktails 7:30 pm Buffet

(Overnight - Newporter Inn)

WEDNESDAY, JUNE 21

8:45	am	Depart Executive Residence for Office
9:00	am	Arrive Office - Bill Signing
11:00	am	Depart Office for Sacramento Airport
11:30	am	Depart Sacramento Airport for Orange County Airport
12:30	pm	Arrive Orange County Airport - proceed to Newporter Inn (714 644 1700)
1:00	pm	
1:00		Arrive Newporter Inn for lunch in Regent Carter's suite - Committee on the Selection of a President
3:00	pm	Interview with Jim Perry of the National Observer (Governor's Villa - ½ hour)
6:30	pm	Party for Regents and wives
		6:30 pm Cocktails 7:30 pm Buffet
		(Overnight - Newporter Inn)

THURSDAY, JUNE 22

Regents Meeting, University of California at Irvine

Depart for RR Residence

(Overnight - Los Angeles)

FRIDAY, JUNE 23

9:45 am Depart Santa Monica Airport for Omaha (Overnight - Omaha, Nebraska)

SATURDAY, JUNE 24

morning

Omaha, Nebraska

noon

Scottsbluff, Nebraska

evening

Great Falls, Montana

(Overnight - Great Falls)

SUNDAY, JUNE 25

morning

Great Falls, Montana

noon

West Yellowstone, Montana for Western Governors' Conference

(Overnight - West Yellowstone)

MONDAY, JUNE 26 - Tuesday, June 27

West Yellowstone

(Overnight - West Yellowstone)

WEDNESDAY, JUNE 28

afternoon

Depart West Yellowstone for Jackson Hole, Republican Governors' Conference

(Overnight - Jackson Hole)

THURSDAY, JUNE 29 - FRIDAY, JUNE 30

Jackson Hole

(Overnight - Jackson Hole)

SATURDAY, JULY 1

Depart Jackson Hole for Sacramento

NOW JUNE 26

Depart West Yellowstone for Sacramento

Arrive Sacramento - proceed to Office

Bill Signing 2:30 50

Meeting regarding Revenue legislation 4:00 pm

(Covernor's Office)

Depart Office for Executive Residence

COVERED SCHOOL

8:45	Depart Executive Residence for Office
9:00 an	Arrive Office - meeting with PMB, LW, PJB
9:30 40	Press Conference
	Following press conference, proceed to Rotunda to view California Press Photographers Association exhibit (Mr. Ward Sharrer of the Sacramento Bee was swarded first prize for his picture of the Governor addressing a Capitol crowd protesting budget cutbacks.)
11:30	Meeting with Mr. Robert Gerdes, Chairman of the Board of PG&E, Mr. Jack Horton, President of Southern California Edison, and PMB (Governor's Office - h hour)
%00	Depart Office for Lanch at the Executive Residence
2830 300	Return to Office
2:00 pm	Meeting with Ed Meese (Governor's Office - % hour)
3:00 pm	Cabinet Meeting (Governor's Office - 1 hour)

Depart Office for Executive Residence

MEDNESDAY, JUNE 28

8145	Depart Executive Residence for Office
9800	Staff time
11:30	Depart Office for lunch at Executive Residence
12:45	Depart Executive Residence for Office
1:00	Cabinet Meeting (Governor's Office - 45 minutes)
2800	Meeting with Lyn Nofziger (Governor's Office - 30 minutes)
2830	Meeting with Ed Meese (Governor's Office - 15 minutes)
3815	Governor's Council Meeting - Governor's Council Rock

Depart Office for Executive Residence

GWIRRAR S SCIENTIF

III.SDAY 50335 29

8:45 a	Depart Executive Residence for Office
Woon.	Lanch with Lieutenant Governor Pinch, PMB, LH, SQ (Governor's Office)
1:30 3	Meeting with Paul Haerle, PMB, LK regarding appointments (Governor's Office - % hour)
2:00 p	Meeting with GPS, PMB, VS, JL, JG regarding budget (Governor's Office - l hour)
3830 5	Cabinet meeting to discuss budget (Governor's Office - % hour)
	Depart Office for Executive Residence

Depart Executive Residence for Office 8:45 mm

Arrive Office for meetings on budget 9:00 88

Depart Office for lunch at the Executive Residence Moon

Depart for Office - Bill signing 1830 pm

Depart Office for Executive Residence

WEDNESDAY, JULY 5

8:45 am	Depart Executive Residence for Office			
9:00 am	Arrive Office - staff work			
11:30 am	Bill signing			
Noon	Lunch with Lt. Governor Finch, PMB, LM, SQ in office			
1:30 pm	Press Conference			
2:30 pm	Cabinet Meeting (Governor's Office - % hour)			
3:30 pm	Meeting with Paul Haerle, PMB, IN regarding appointments (Governor's Office - 1 hour)			
4:30 pm	Pilmed interview by Bill Stout for CBS Special "GOP Prospects: The Governors" (Governor's Office - 15 minutes)			
Saco pra	Legislative Leadership Meoting			
	Depart Office for Executive Residence			
7:00 pm	Party at Executive Residence for numbers of the Sacramesto Press			

THURSDAY, WIN G

9:30		Depart Executive Residence for KTTV Studics, 601 - 7th Averse (441-4041)
10:00	(83)	Arrive Studios for taping of Bill Duckley's Show "Firing Line"
11800		Depart Studios for Executive Residence
11:30	4.10	Lunch with Bill Buckley
1:15	70.00	Depart Executive Residence for Office
1,30		Picture with members of 4-N Club and presentation to Governor of pictures of the USS Sacramento - NCR to accompany (Governor's Office - 10 minutes)
2815		Mosting with representatives of mental health associations, NPC, PMB, SW (Governor's Office - ½ hour)
3:00	. Trans	Mosting with Demnis Carpenter and Mr. Gaede, Orange County Pinance Committee (Governor's Office - 5 minutes)
3:10		Logislative times
		3:10 pm Neeting with Assemblyman Bill Ketchem (15 minutes)
		3:30 pm Heating with Senator Marker, Dr. Robert Hill, President of Chico State College, and VS (Governor's Office - 15 minutes)

Depart Office for Executive Residence

8945 148	Depart Executive Residence for Department visit
	Arriva Offica - staff work
10:20 am	Mesting with Mr. George Riley, Member, State Board of Equalization (Governor's Office - 5 minutes)
10:30	Meeting with Mr. Beardsley, Chairman of the Deard of Miles Laboratories, and Meil Rengam (Governor's Office - % hour)
11:00 am	Cabinet Meeting (Governor's Office - 's hour)
11:30 aa	Bill signing
\$	Mosting with Ed Mossa (Governor's Office - 15 minutes)
	Depart Office for Executive Residence for lands
3,00 (200	Depart for Sacramento Airport
3:30 30	Depart Sacramente Alzport via Jet Commander for San Jose Alzport (408-292-3141)
4800 300	Arrive San Jose Airport - proceed to Hyatt House, 1740 M. First Street (406-296-0300) Executive Suite
5: 00 pm	Depart Eyatt House for Reception for the Governor and Spence and May Williams at the home of Mr. and Mrs. Robert Hamilton, 20035 Red Hill Road, Los Gatos (408-354-8440)
5:30 %	Arrive Reception
68 30 23	Depart Reception for Santa Clara County Fair Grounds for fund-raising Barbecus
	7:15 pm Dinmer 8:00 pm RR to speak
0:45 pm	Depart Pairgrounds for San Jose Airport
9:00 pm	Depart Airport for Santa Monica Airport
9345	Arrive Santa Monica Airport - preceed to RR Residence

(Overmight - Los Angeles)

SATJ. WAY, JULY 8

No public appointments scheduled

evening

Private Party

(Overnight - Los Angeles)

St' N AY, JULY 9

3:30 pm	Depart RR Residence for KNBC Studios, 3000 W. Alameda, Burbank, (213 845 7000 or 849 3911) for taping of Report to the People
4:30 pm	Arrive Studios
5:00 pm	Depart Studios for RR Residence
6:30 pm	Depart RR Residence for Los Angeles Airport
7:15 pm	Depart Los Angeles Airport for Sacramento vía PSA # 683
8:05 pm	Arrive Sacramento Airport - proceed to Executive Residence

MONDAY JULY 10

9300	40	Depart Executive Residence for Senator Hotel
9:30	311	Brief greatings to Pact Finding Conference on Welfare Fraud (Empige Room)
		Proceed to Office
10:15		Bill signing (% hour)
11:800	311	Meeting and lunch with Governor Paul Laxalt (Governor's Office)
1830	380	Meeting with Mr. Don Newcomb, Mr. Oliver Childs, Director of the Opportunities Industrialization Center, and Bob Keyes (Governor's Office - % hour)
2:00		Cabinet Meeting (Governor's Office - % hour)
3800		Meeting with Lyn Nofziger
6:00		Meeting with members of the San Francisco Consular Corps (Heads of Missions) (Governor's Office)
5830	700	Depart Office for Skyroom of the El Mirador Hotel for brief visit to members of the Survey on Efficiency and Cost Control

Depart El Mirador Hotel for Executive Residence

TUZSDAY, JULY 11

			p	
8800	& 10	Breakfast at Executive Residence with PMB, IN		
98 00		Depart Execu	tive Residence for Office	
9:30	8	Press Confer	ence	
11830		Depart Office for pictures with Mrs. Reagan and lunch at the Executive Residence		
1830		Depart Executive Residence for Office		
2800		Comittee or	to Governor's Advisory Foreign Trade (Governor's - 15 minutes)	
3800		Legislative	&1.00	
		3:00 pm	Bill signing	
		4:30 pm	Greetings to San Diego Delegation at the request of Assemblyman Barnes (Governor's Council Room - 10 minutes)	
5:00		Lagislative	Leadership Mosting	
		Dopart Offic	ce for Executive Residence	
	(Overnight - Sacramento)			

	Company and the second	900,000	12
	JUI	18.3	13
CARROL S TOWN INC. NO. N. IS A.S. W.	- 水酸糖等等	A 100	- 52 m
THE REAL PROPERTY AND ADDRESS OF THE PARTY ADDRESS OF THE PARTY AND ADD	STATE AND ASSESSED.	N 4844	SHOW WHEN
A SUPERIOR SECTION OF THE CONTRACT OF THE PROPERTY OF THE PROP	25 A TO A STREET WAS A STREET, SAN	ACCUPACION SERVICE	CORRECT PROPERTY.

9:45 am	Depart Executive Residence for Senator Hotel
9:00 am	Brief remarks to Professional and Vocational Standards Boards and Commission Reshers (Empire Rosm)
	Proceed to Office
10:30 am	Meeting with Paul Haerle, PMB, LN regarding appointments (Governor's Office - % hour)
11:00 am	Bill Signing
11:45 830	Picture on West steps of the Capitol with Constitutional Officers, Members of the Assembly and the Senate
	Proceed to Executive Residence for lunch
1:30 pm	Depart Executive Residence for Office
2:00 500	Cabinet Meeting (Governor's Office - 1 hour)
	staff time
	Depart Office for Executive Residence

THURSDAY, JULY 13

10:00 am	Depart Executive Residence for
	St. Francis Hotel, San Francisco
11:30 am	Arrive St. Francis Hotel - proceed
	to suite

12:30 pm Luncheon at the Mural Room of the St. Francis Hotel for the Lt. Governors! Conference (Mrs. Reagan to attend)

1:20 pm RR to speak

Depart St. Francis Hotel for Berkeley campus for Regents meeting and dinner

Return to St. Francis Hotel

(Overnight - San Francisco)

(St. Francis Hotel - 415 397 7000)

FRIDAY, JULY 14

Regents Meeting - Berkeley

12:30	pm	Depart	Campus for	Oakland	Airport

1:00 pm Depart Oakland Airport for Los Angeles Airport

2:00 pm Arrive Los Angeles - proceed to RR Residence

(Overnight - Los Angeles)

SATURDAY, JULY 15

No public appointments scheduled

evening

Private Party

(Overnight - Los Angeles)

SUMDAY, JULY 16

4:00 pm Depart RR Residence for Los Angeles

Airport

4:45 pm Depart Los Angeles for Sacramento

5:35 pm Arrive Sacramento - proceed to

Executive Residence

8:45 82	Depart Executive Residence for Office
9:00 022	Arrive Office - staff work
11:00 an	Bill Signing
11:45 am	Depart Office for KCRA, 310 Wenth Street (444-7300)
11:55 am	Arrive ROTA for Noon News
	Depart Studios for Executive Residence for lunch
1:45 pm	Depart Executive Residence for Office
2:00 7/1	Cabinet Heating (Governor's Office - 'a hour)
3:00 pm	Interview with Mr. Regar Elwood writer (This is via phone - MCR to place call)
3:30 pa	Bill Signing (5 minutes)
4:00 pm	Heeting with Dr. Glenn Dunke and les Cohen (Governor's Office - 's hour)
5:00 par	Logislative Landership
	A Section of the Control of the Cont

Depart Office for Brecutive Residence

TUESDAY, JULY 18

8:45	au	Depart Executive Residence for Office
9:00	810	Arrive Office
9:30	am	Meeting with Speaker Unruh and PMB (Governor's Office - % hour)
11:45		Meeting with Spence Williams, Gordon Smith and Bob Fugina regarding Medi-Cal (Governor's Office - 15 minutes)
Noon		Lunch with LN PJB in PMB's Office
1:30	P (0)	Press Conference
2:45		Brief meeting with Mr. Chuck Erreca and Gordon Luce (Governor's Office - 5 minutes)
3:00	PM	Meeting with Ike Livermore, Walter Shannon, Tom Richards, Jr., and William Ulser to discuss anchovies and sardines (Governor's Office - 1 hour)
3:30	(200	Meeting with Chancellor Ludwig Erhard of Germany (Governor's Office)
4:15		Meeting with Assemblyman Vic Veysey regarding Education Bill (Governor's Office - 15 minutes)
4:30		Bill Signing

Depart Office for Executive Residence

F-07000033 200.20

6:00 pm

8:45 8	Depart Executive Residence for Office
9:00 an	arrive Office - staff work
10:00 80	Meeting with Ambessador John Irwin (Governor's Office - % hour)
11:30 am	Bill Signing
12:30 pm	Depart Office for Executive Residence for Lunch
1:45 300	Depart Executive Residence for Office
2:00 pa	Appointments Meeting (Governor's Office - % hour)
2:45 \$4	Meeting with Leonard Finder and Bill Friedman (Governor's Office - 10 minutes)
3:00 pm	Cabinet Meeting (Governor's Office - 's hour)
3:30 pm	Legislativo Time (1 hour)

Depart for Executive Residence

the California State Recreation Commission, the Director of Parks and Recreation - University Club of Sacremento, 1319 K Street

Drop-by Cocktail Party given by the California State Park Commission

FRIDAY A JULY 21

0:45 am

9:00 am

9:30 am

10:00 am

10:30 am

12:30 pm

Afternoon

Depart Executive Residence for Office

Arrive Office

Interview with Mr. Allan Drury (Governor's Office - % hour)

Meeting with Dr. Coons and Dr. Spaulding of the Coordinating Council for Higher Education (Governor's Office - % hour)

Meeting regarding tax program

Lunch in Office with Senator George Murphy and Lt. Governor Finch

Depart Sacramento for Bohemian Grove via car - Senator Murphy to accompany RR

(Overnight - Bohemian Grove)

SATURDAY, JULY 22

Bohemian Grove

SUNDAY, JULY 23

Bohemian Grove

afternoon Depart for Sacramento

MONDAY, JULY 24

8:45 am

9:00 am

10:45 am

11:00 am

Moon

Depart Executive Residence for Office

Arrive Office - staff work

Meeting with Manning Post, Verme Orr, Gordon Luce -VS, JL (Governor's Office -15 minutes)

Bill Signing

Depart Office for Executive Residence

No afternoon appointments scheduled

COMMENCE S SCHOOLS

TORONY SULL 25	
8:45 82	Depart Executive Residence for Office
9:00 8:	Arrive Office - meeting with In
9:30 8:30	Press Conference
	Following Press Conference, theirg of spots for highway safety program with Cal Pitte and IN
10:45 am	Meeting with Assemblyman tokefield and representatives of the Gold Star Mothers and George Steffes (Goldenor's Office - 10 minutes)
11:00 am	Bill Signing
11:45	Meeting with Ed Meese (Governor's Office - 10 minutes)
X001	Lunch at the Derby Club, accessanted by Assemblyman Carlos Bee and VS (Powey's)
2:00 1	Interview with Van Shummey of JPI (Governor's Office - incur)
3:00 3**	Meeting with IN, EM, ND and Chuck McKinney of the Lt. Governor's Office (Governor's Office - % hear)
4 : 00 pm	Meeting with Lyn Bofziger (Gorarnor's Office - 1 hour)
5 : 00 : 20	Legislative Leadership
	Depart Office for Executive Residence
8:00 3***	Depart Executive Residence for Sacramento Airport
8:35 (200	Depart Sacramento Airport for Los Angeles Airport
9,35 (8)	Arrive Los Angeles Airport - proceed to RR Residence

(Overnight - Los Angeles)

WEDNESDAY, JULY 26

7:00	am		Residence for L Club, 3201 Rive 1191)	
7:45	am	Arrive Bre	akfast Club for	breakfast
		RR to spea	k 20 minutes	
Noon			' Luncheon at t Wilshire Boule 011)	
2:45	pm		Angeles Airpor sco Airport	t for
3:30	pm		Francisco Airp St. Francis Ho 7000)	
6:30	pm	Publishers	' Dinner	
		6:30 pm	Cocktails in t	he Oasis
		7:00 pm	Dinner in the Room	Mayfair
		Depart San via car	Francisco for	Sacramento
		(Overnight	- Sacramento)	

THURSDAY, JULY 27

9:30 am	Depart Executive Residence for Office
9:45 am	Arriva Offica
10:00 am	Bill Signing made And
11:30 am	Meeting with Lyn Nofziger
Noon	Lunch in Office with Mrs. Reagan
1:30 pm	Briefing of Legislators on Higher Education (Governor's Council Room - 10 minutes)
2:15 pm	Picture for Engineering News-Record (Governor's Office - 5 minutes)
2:30 pm	Brief meeting with Mrs. Cooper from Washington (Governor's Office - 5 minutes)
3:00 pm	Cabinet Meeting (Governor's Office - 's hour)
3:30 pm	Legislative Time
4:30 pm	Meeting with Bob Jones and Carlyle Reed of Copley Press and Lyn Nofziger (Governor's Office - 10 minutes)
4:45 [53]	Depart Office for Executive Residence
5:00 pm	Arrive Executive Residence - few minutes of pictures with Mrs. Reagan for documentary
7:00 pm	Party for members of the San Francisco Press at the Executive Residence

8:45	3 818	Depart Emecutive Residence for Office
9:00		Arrive Office - Bill Signing
9:45		Interview with Dr. L. E. Liepold for biography for Junior-High students by Dannison Press (Governor's Office - 's hour)
10:15		Cubinet Neeting (Governor's Office - 'y hour)
10:45		Meeting with Dr. Servin (Governor's Office - 5 minutes)
12:00	& &	
		Depart Office for Executive Residence
3:00		Depart Executive Residence for Sacramente Airport PSA
3:30	& 8	Depart Sacramento Airport for Los Angeles Airport
4:20	22	Arrive Les Angeles - proceed to RR Residence

(Overnight - Los Angeles)

NO APPOINTMENTS UNTIL PURTHER MOTICE

MESONY, SEPTEMBER 5

9:15	& 10	Depart Executive Residence for Mansion Inn
8:30	200	Arrive Terrace Room, Mansion Inn, for breakfast with Republican legislators (WPC, LN, VS, JL, GS)
10:45		Brisf meeting with George Rume and Rafe Cohen (office interns), Jim Crumpacker and Jim Gibson (Governor's Office - 15 minutes)
11:00		Greetings to 10 students representing the Governor's "Back - to - School" Program and signing of Proclamation (Governor's Office - 15 minutes) (Armand Delgado & Ken Hall)
11:30	&	Cabinet Meeting (Governor's Study - 1 hour)
12:30		Press Conference Briefing Luncheon with WPC, LN, PJB, MCR (Governor's Office)
1:30		Pross Conference
		Following Press Conference, presentation in Office by Huge, King Peatures Syndicate Cartoonist, of 2 original strips and introduction of John Dixon and Ross Game (Governor's Office - 15 minutes) (NCR)
2:30		Legislative Time
		2:30 - 3:15 Bill Signing pictures
3:30		Party for PMB (Governor's Council Rock)
		Depart for Executive Residence

5:45 pm Depart for Lt. Governor Finch's Residence, 820 Southwick Way, North Sacramento

COMBINER S SEESANTE

THE STATE OF THE S

8:45		Depart Executive Residence for Office
9800	2 2	Office work
10:00		Meeting with Senator Dynally, et al (Governor's Office - % hour)
11:00		Meating with Congressmen Don Clausen, The Livermore, WPC, PJD (Governor's Office - 20 minutes)
13:30	8.6	Interview with Robert Pagraen of the Renses City Ster (Governor's Office - } hour) (NCR)
12:30		Lunch with It. Governor Finch, WPC, LN (Governor's Office)
2800		Meeting with Controller Houston Flourney (Governor's Office - 20 minutes)
2:30		Maeting with Carolyn Hoine, Acting Executive Director of the Commission on the Status of Wessen (Governor's Office - 15 minutes) (WPC)
3:00		Picture with USO representatives
3:15		Legislative Time
		3:15 - 4:15 Pictures for Bill Signing
48 15		Staff Time
		Depart for Executive Residence

TEURSDAY, SERVEMBER 7

8:45 am	Depart Executive Residence for Office
9:20 20	Mosting with Assemblyman Mulford, J.L., O. J. G. (Governor's Office - 10 mimstes)
9:30 ==	Meeting with Ken Pryor (Governor's Office - 15 minutes)
9:55 am	Picture with Emmett Kelly, Assemblyman Genealwes and Chappie (Governor's Office - S minutes)
10800 am	Meeting with Fort Chicago representatives and Ron Frankes (Governor's Office - 15 minutes)
10:30 am	Taping of spoks for the RSCCC (Governor's Office - 15 minutes) (NCR)
10:45 am	TENTATIVE: Drop by Governor's Council Room for greatings to Commission on the Status of Momen
11:00 @	Appointments meeting (Governor's Office - 's hour)
11:30 am	Meeting with Ed Mease (Signing of SB 84 with Attorney General Lynch, Senator Daukmejian, and Al Lipson; introduction of Mr. Charles Dates of the PBI in San Francisco) (Governor's Office - 'g hour)
Koon	Depart Office for Sierra View Country Club, Roseville (782 - 2681)

Depart for Executive Residence

(Overnight - Secremente)

FRIDAY, SEPTEMBER S

7:00 00	Depart Executive Resi Templeton and Mr. Bro El Dorado Rotel	idence with Mr. mmer for the
7:15 80	Arrive El Dorado for Comittee Breskfast	Secremento Host
	Depart El Dorado for	
Ll:00 am	Picture with General (Governor's Office -	Telephone Representatives 15 minutes)

11:30 am Legislative Time (Governor's Office - 1 hour)

Depart for lunch at Executive Residence

We afternoon appointments schoduled

(overnight - Secremento)

MONDAY, SEPTEMBER 11

	No appointments scheduled
1:00 pm	Arrive in Office - staff work
2:00 pm	Meeting with Mr. Pryor and Cabinet (Governor's Offics - 1 hour)
3:30 pm	Meeting with Ed Meese (Governor's Office - 15 minutes)
4:00 pm	Meeting with Lyn Nofziger and Jim Gibson (Governor's Office - 1 hour)
	Depart Office for Executive Residence
	(Overnight - Sacramento)

GOVERNOR'S SCHOOLE

WESDAY, SEPTEMBER 12

8:45		Depart Executive Residence for Office
9:00	220	Arrive Office - meeting with WPC, IN PJB
9:30		Press Conference
11:00 i		Meeting with Cardiner Johnson and Ann Bowler (Governor's Office - % hour (MPC, LM)
11:45		Taping by Roger Alles of remarks concerning today's youth for the Mike Douglas Special (Governor's Office - 15 minutes) NCR
		Depart Office for Executive Residence
1:45		Return to Office
2800		Meeting with Lyn Nofziger (Governor's Office - 45 minutes)
3300		Cabinet Meeting (Governor's Office - % hour)
38 30		Staff Time
		Depart Office for Executive Residence

WEDNESDAY, SEPTEMBER 13

8:45 833	Depart Executive Residence for Office
9:00 am	Staff time
10:30 am	Interview with two representatives of the B.B.C. (Governor's Office - 15 minutes (NCA)
11:30 am	Taping of spots for the United Fund (Governor's Office - 15 minutes) (MCR)
11:45 am	Radio taping with Johnny Grant (Governor's Office - 's hour)
	Depart Office for lunch at the Executive Residence
	No afternoon appointments scheduled
5:00 pa	Depart Executive Residence for Cakland
6230 pa	Arrive Kaiser Center for 40th Anniversary Celebration of the Port of Oakland
	6:30 pm Reception for head table quests
	7:30 pm Dinner
	Depart for Sacramento

GOVERNOR BEHEDOLE

Teursday, september 14

9845	&	Depart Executive Residence for Office
10800		Arrive Office - staff time
10:30		Meeting with Lyn Hofziger and Pat Gayman (Governor's Office - '; hour)
11:00	&	Necting with Lyn Dolliger (Governor's Offics - 1 hour)
12330	***	Depart for lunch at home
2:00		Interview with Truman Capote (Governor's Office - 4 hour) (NCA)
3800		Governor's Council Nesting (Governor's Council Room - 1 hour)
4:00)**	Presentation by Governor to five young people of the Young Californians Medal for Bravery (Governor's Office - 15 minutes) (NGN)
4:30		Necting With Senator Miller and Vern Sturgeon (Governor's Office - 's hour)

Depart for Executive Residence

PRIDAY, SEPTEMBER 15

0:45		Depurt Executive Residence for Office
9800		Arrive Office - staff time
10:00		Meeting with Semator Burns (Governor's Office - 15 minutes)
10:15		Picture with Semetor Petris for SB 1292 re. handicapped children (Governor's Office - 5 minutes) (G8)
10:30		Interview with Mr. Maarten Bolle, representative of Dutch and Belgian Prese and TV (Governor's Office - 15 hour) (NCR)
11800		Cabinet Neeting (Governor's Office -
11830		Lonch in Office with NPC and LN
12830		Depart Office
Aftern	Acon	Depart for Los Angeles via plane
		(Overnight - Los Angeles)

SATURDAY ERPTEMBER 16

2:00 pm Mexican - American Day Parade, East Los Angeles

(Overnight - Los Angeles)

SURDAY, SEPTEMBER 17

No appointments schoduled

Afternoon Return to Sacramento

MONDAY, SEPTEMBER 18

8:45	Depart Executive Residence for Office
98 00	Arrive Office - staff time
10:30	Meeting with Gordon Luce, WPC, LN, VS (Governor's Office - % hour)
11800	Cabinet Meeting (Governor's Office - 1 hour)
i con	Lanch with Lt. Governor Fineh, WPC, LN in WPC's Office
1:25	Picture with Henry Shine - bill signing (Governor's Office - 5 minutes)
1:30	Appointments Mesting (Governor's Office is hour)
2800	Taping for cancer drive in the name of Mrs. Allan Pattee (Governor's Office - 15 minutes)
2:30	Interview by Bill Stall of Associated Press (Governor's Office - % hour)
3800	Staff Time
	Depart Office for Executive Residence

MONDAY, SEPTEMBER 18

Em.

Appointments in Office

11:00 am

Cabinet Meeting (Gowernor's Office -

1 hour)

Noon

Lunch in Office

afternoon

Appointments in Office

(Overnight - Sacramento)

TUESDAY, SEPTEMBER 19

Koon

Address, UPI Editors' Luncheon, St. Francis Hotel, San Francisco

e rening

San Francisco Opera

(Overnight - San Francisco)

WEDNESDAY, SEPTEMBER 20

Noon

Address, Governors' Interstate Conference on Medicaid - Jack

Tar Hotel

evening

World Affairs Council Dinner -

Los Angeles

(Overnight - Los Angeles)

THURSDAY, SEPTEMBER 21

No public appointments scheduled

evening

Regents of the University of California Dinner - Los Angeles

(Overnight - Los Angeles)

FRIDAY, SEPTEMBER 22

Meeting of the Regents - UCLA

(Overnight - Los Angeles)

SATURDAM SEPTEMBER 23

evening Address, Republican State Central

Committee of California Convention -

Anaheim Stadium

(Overnight - Los A geles)

SUNDAY, SEPTEMBER 24

No public appointments scheduled

(Overnight - Los Angeles)

MONDAY, SEPTEMBER 25

No public appointments scheduled

(Overnight - Los Angeles)

TUESDAY, SEPTEMBER 25

am Address, California Real Estate

Association - Los Angeles

Noon Lunch in Office - Sacramento

2:30 pm Cabinet Meeting (Governor's Office -

1 hour)

(Overnight - Sacramento)

WEDNESDAY, SEPTEMBER 27

am Address, Joint Meeting of the

State Bar and the Conference of

Judges - Monterey

Noon Lunch in Office - Sacramento

TUEBDAY, SEPTEMBA 26

1800		Lanch in Office with Lt. Covernor Finch, WC. LE
2:15		Meeting with Assemblyman Ryan (Governor's Office - 15 minutes) (GS)
2:30	2	Cebinet Meeting (Governor's Office - 1 hour)
3:45		Picture with Rafe Cohen, Intern, (Governor's Office - i minutes)
		Depart Office for Executive Residence

WEINESDAY, SEPTEMBER 27

9:00		Depart Executive Residence for Sacramento Airport
9315		Depart Sacramento Airport for Monterey Airport with IM, AVC, WPC, EM, PH
10:00	老额	Arrive Monterey Airport - proceed to Fairgrounds for Joint Meeting of the State Bar and the Conference of Judges
		RR - greetings
10:45		Depart Fairgrounds for Monterey Airport
11:00		Depart Monterey Airport for Sacramento Airport
		Arrive Sacremento Airport - proceed to Office
Noon		Lunch in Office with WPC, IN
2:00		Cabinet Meeting (Governor's Office - 1 hour)
3:00	D	Picture for White Came Drive (Governor's Dicine - 5 minutes)
		Depart Office for Executive Residence

THURSDAY, SEPTEMBER 28

am

Depart Sacramento Airport for Eureka, Illinois

(Overnight - Eureka College)

FRIDAY, SEPTEMBER 29

Columbia, South Carolina

SATURDAY, SEPTEMBER 30

Milwaukee, Wisconsin

SUNDAY, OCTOBER 1

Return to Sacramento